Anabelian geometry and descent obstructions on moduli spaces

Stefan Patrikis, José Felipe Voloch, Yuri G. Zarhin

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We study the section conjecture of anabelian geometry and the sufficiency of the finite descent obstruction to the Hasse principle for the moduli spaces of principally polarized abelian varieties and of curves over number fields. For the former we show that the section conjecture fails and the finite descent obstruction holds for a general class of adelic points, assuming several well-known conjectures. This is done by relating the problem to a local-global principle for Galois representations. For the latter, we show how the sufficiency of the finite descent obstruction implies the same for all hyperbolic curves.

Original languageEnglish (US)
Pages (from-to)1191-1219
Number of pages29
JournalAlgebra and Number Theory
Volume10
Issue number6
DOIs
StatePublished - 2016

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Anabelian geometry and descent obstructions on moduli spaces'. Together they form a unique fingerprint.

Cite this